Research article

Existence of three periodic solutions for a quasilinear periodic boundary value problem

  • Received: 02 June 2020 Accepted: 15 July 2020 Published: 24 July 2020
  • MSC : 34B15, 34C25, 70H12

  • In this paper, we prove the existence of at least three periodic solutions for the quasilinear periodic boundary value problem $ \begin{eqnarray} \left\{ \begin{array}{ll} -p(x')x''+\alpha(t)x = \lambda f(t,x) ~{\rm a.e.} ~t\in[0,1], \\ x(1) -x(0) = x'(1)-x'(0) = 0 \end{array} \right. \end{eqnarray} $ under appropriate hypotheses via a three critical points theorem of B. Ricceri. In addition, we give an example to illustrate the validity of our result.

    Citation: Zhongqian Wang, Dan Liu, Mingliang Song. Existence of three periodic solutions for a quasilinear periodic boundary value problem[J]. AIMS Mathematics, 2020, 5(6): 6061-6072. doi: 10.3934/math.2020389

    Related Papers:

  • In this paper, we prove the existence of at least three periodic solutions for the quasilinear periodic boundary value problem $ \begin{eqnarray} \left\{ \begin{array}{ll} -p(x')x''+\alpha(t)x = \lambda f(t,x) ~{\rm a.e.} ~t\in[0,1], \\ x(1) -x(0) = x'(1)-x'(0) = 0 \end{array} \right. \end{eqnarray} $ under appropriate hypotheses via a three critical points theorem of B. Ricceri. In addition, we give an example to illustrate the validity of our result.
    加载中


    [1] D. Averna, G. Bonanno, A three critical point theorem and its applications to the ordinary Dirichlet problem, Topol. Methods Nonlinear Anal., 22 (2003), 93-103. doi: 10.12775/TMNA.2003.029
    [2] G. A. Afrouzi, S. Heidarkhani, Three solutions for a Dirichlet boundary value problem involving the p-Laplacian, Nonlinear Anal., 66 (2007), 2281-2288. doi: 10.1016/j.na.2006.03.019
    [3] G. A. Afrouzi, S. Heidarkhani, Three solutions for a quasilinear boundary value problem, Nonlinear Anal., 69 (2008), 3330-3336. doi: 10.1016/j.na.2007.09.022
    [4] G. A. Afrouzi, A. Hadjian, V. D. Rǎdulescu, A variational approach of Sturm-Liouville problems with the nonlinearity depending on the derivative, Boundary Value Problems, 81 (2015), 1-17.
    [5] G. Bonanno, R. Livrea, Periodic solutions for a class of second order hamiltonian systems, Electron. J. Differential Equations, 115 (2005), 13.
    [6] S. Heidarkhani, Multiple solutions for a quasilinear second order differential equation depending on a parameter, Acta Mathematicae Applicatae Sinica, English Series, 32 (2016), 199-208.
    [7] C. Li, Z. Q. Ou, C. L. Tang, Three periodic solutions for p-Hamiltonian systems, Nonlinear Anal., 74 (2011), 1596-1606. doi: 10.1016/j.na.2010.10.030
    [8] R. Livrea, Existence of three solutions for a quasilinear two point boundary value problem, Arch. Math. 79 (2002), 288-298. doi: 10.1007/s00013-002-8315-0
    [9] J. R. Graef, S. Heidarkhani, L. Kong, A critical points approach for the existence of multiple solutions of a Dirichlet quasilinear system, J. Math. Anal. Appl., 388 (2012), 1268-1278. doi: 10.1016/j.jmaa.2011.11.019
    [10] Q. Meng, Three periodic solutions for a class of ordinary p-Hamiltonian systems, Boundary Value Problems, 150 (2014), 1-6.
    [11] B. Ricceri, On a three critical points theorem, Arch. Math. (Basel), 75 (2000), 220-226. doi: 10.1007/s000130050496
    [12] B. Ricceri, A three critical points theorem revisited, Nonlinear Anal., 70 (2009), 3084-3089. doi: 10.1016/j.na.2008.04.010
    [13] B. Ricceri, Existence of three solutions for a class of elliptic eigenvalue problems, Math. Comput. Modelling, 32 (2000), 1485-1494. doi: 10.1016/S0895-7177(00)00220-X
    [14] E. Zeidler, Nonlinear Functional Analysis and its Applications, Vol. II/B, Springer, Berlin, Heidelberg, New York, 1985.
    [15] J. Mawhin, M. Willem, Critical point theory and Hamiltonian systems, Springer-Verlag, New York, 1989.
    [16] R. A. Adams, J. J. F. Fournier, Sobolev spaces, Elsevier, 2003.

    © 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
  • Reader Comments
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(96) PDF downloads(118) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog